Reliability-based optimal design of nonlinear viscous dampers for the seismic protection of structural systems



Altieri, Domenico, Tubaldi, Enrico, De Angelis, Marco ORCID: 0000-0001-8851-023X, Patelli, Edoardo ORCID: 0000-0002-5007-7247 and Dall'Asta, Andrea
(2018) Reliability-based optimal design of nonlinear viscous dampers for the seismic protection of structural systems. BULLETIN OF EARTHQUAKE ENGINEERING, 16 (2). 963 - 982.

[img] Text
BEE-Altieri-2017b (dragged).pdf - Accepted Version

Download (7MB)
Item Type: Article
Uncontrolled Keywords: Structural optimization, Reliability-based design, Viscous dampers, Stochastic seismic model, Subset simulation, Performance-based engineering
Depositing User: Symplectic Admin
Date Deposited: 02 Oct 2017 06:33
Last Modified: 21 Apr 2021 17:14
DOI: 10.1007/s10518-017-0233-4
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/3009719